# SDR FDEA201006081873

- Difficulty date: June 8, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX9761
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK SECTION BS 1130-BS 1176, RBL 25.  REMOVED CORRODED SEAT TRACK AT BS 1130 - BS 1176 RBL 25 IAW SRM 51-30-2 FOUND CORROSION OUT- OF-LIMITS IAW SRM 53-10-1 FIG 3. FABRICATED SEAT TRACK PN RCV   7075T65105X4IN DIM: 44" 3/4 IAW DWG 53FX976 REV B. TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED NEW SEAT TRACK SECTION RBL 25 BS 1130 - BS 1176 IAW SRM   51-30-2 AND DWG 53FX976.
